# SDR YENA2021022200125

- Difficulty date: February 16, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N659JB
- Make and model: Airbus A320-232
- Aircraft serial: 3190
- Aircraft time: 52,417 hours, 18,724 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Cabin Air
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 2625, RDU-FLL. DIRTY SOCK SMELL DETECTED BY ALL CREWMEMBERS DURING DESCENT; ACCOMPLISHED INFO NOTICE 2017-T015F LEVEL 1 ODOR EVENT(ENVIRONMENTAL SYSTEM). ACCOMPLISHED SECTION A, LEVEL 1 ODOR CONDITION CHECK DUE TO SEVERAL WRITE-UPS. ACCOMPLISHED APU COMPARTMENT CLEAN. R & R CABIN AIR FILTERS IAW AMM 21-21-51.COMPLIED WITH INFO NOTICE 2017-T015F, SECTION A. AIRCRAFT IS OK FOR SERVICE.
